MathSciNet Relay Station
MathSciNet bibliographic data
MR687653 54F99 (54F05)
De Marco, G.; Le Donne, A.; Wilson, R. G. Compact dispersed spaces and the $\alpha $-left property. Proc. Amer. Math. Soc. 87 (1983), no. 4, 737–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement